WIPM OpenIR

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
Why so many published sensitivity analyses are false: A systematic review of sensitivity analysis practices 期刊论文
ENVIRONMENTAL MODELLING & SOFTWARE, 2019, 卷号: 114, 页码: 29-39
Authors:  Saltelli, Andrea;  Aleksankina, Ksenia;  Becker, William;  Fennell, Pamela;  Ferretti, Federico;  Holst, Niels;  Li, Sushan;  Wu, Qiongli
Favorite  |  View/Download:2/0  |  Submit date:2019/06/24
A new methodology based on sensitivity analysis to simplify the recalibration of functional-structural plant models in new conditions 期刊论文
ANNALS OF BOTANY, 2018, 卷号: 122, 期号: 3, 页码: 397-408
Authors:  Mathieu, Amelie;  Vidal, Tiphaine;  Jullien, Alexandra;  Wu, QiongLi;  Chambon, Camille;  Bayol, Benoit;  Cournede, Paul-Henry
Favorite  |  View/Download:13/0  |  Submit date:2018/11/05
Global Sensitivity Analysis  Sobol Indices  Winter Oilseed Rape  Functional-structural Plant Model  Generalized Least Squares  Parameter Estimation  Model Calibration  Akaike Information Criterion  
ROBUST DEPENDENCE MEASURE FOR DETECTING ASSOCIATIONS IN LARGE DATA SET 期刊论文
ACTA MATHEMATICA SCIENTIA, 2018, 卷号: 38, 期号: 1, 页码: 57-72
Authors:  Jiang, Hangjin;  Wu, Qiongli
Favorite  |  View/Download:12/0  |  Submit date:2018/11/05
Cdc  Dependence Measure  Edc  Association  Large Dataset  Robust  
不同抽样算法对sobol敏感性分析影响的研究 期刊论文
数学物理学报a辑, 2018, 卷号: 038, 期号: 002, 页码: 372
Authors:  刘欢;  吴琼莉;  Cournede Paul Henry
Favorite  |  View/Download:1/0  |  Submit date:2020/01/14
Nash Equilibrium-Based Semantic Cache in Mobile Sensor Grid Database Systems 期刊论文
IEEE TRANSACTIONS ON SYSTEMS MAN CYBERNETICS-SYSTEMS, 2017, 卷号: 47, 期号: 9, 页码: 2550-2561
Authors:  Fan, Qingfeng;  Zeitouni, Karine;  Xiong, Naixue;  Wu, Qiongli;  Camtepe, Seyit;  Tian, Yu-Chu
Favorite  |  View/Download:23/0  |  Submit date:2017/12/06
Game Theory  Location-dependent Data (Ldd) Query  Nash Equilibrium  Semantic Cache  Sensor Grid Database System  
相依性度量的比较研究 期刊论文
数学物理学报a辑, 2017, 卷号: 037, 期号: 005, 页码: 931
Authors:  蒋杭进;  尚妍;  吴琼莉
Favorite  |  View/Download:2/0  |  Submit date:2020/01/14
Liouville Theorem for Some Elliptic Equations with Weights and Finite Morse Indices 期刊论文
JOURNAL OF FUNCTION SPACES, 2016
Authors:  Wu, Qiongli;  Gan, Liangcai;  Fan, Qingfeng
Favorite  |  View/Download:37/0  |  Submit date:2016/07/12